# SDR SWAA2020013140931

- Difficulty date: January 26, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INNER CREASE BEAM UPPER SURFACE HAD CORROSION BETWEEN BS 947+17 TO BS 967+17, RBL 52.  R&R CREASE BEAM PER SRM & DWG.
